MathSciNet Relay Station
MathSciNet bibliographic data
MR2195677 14E05 (14E07 14E30 14J45)
Chelʹtsov, I. A. Birationally rigid Fano varieties. (Russian) Uspekhi Mat. Nauk 60 (2005), no. 5(365), 71--160; translation in Russian Math. Surveys 60 (2005), no. 5, 875–965
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement